# SDR 96ZZZM284

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18786
- Make and model: Boeing 727232
- Aircraft serial: 20641
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 380-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 SURFACE CORROSION WIDE SPREAD ON R-1 DOOR THRESHOLD Z-CHANNEL FROM STATION 380-420 RBL 53.  REMOVED AND REPLACED 2 CHANNEL PER LIMITS PER SRM 51-40-2.  (M)
